RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2012, том 8, номер 4, страницы 307–335 (Mi jmag540)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

On the Neumann boundary controllability for the non-homogeneous string on a half-axis

K. S. Khalina

Mathematics Division, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv, 61103, Ukraine

Аннотация: In the paper, the equation of a vibrating non-homogeneous string, whose potential is not equal to a constant, is considered on a half-axis. The Neumann control of the class $L^\infty$ is considered at a point $x=0$. The control problem is studied in the Sobolev spaces. The sufficient conditions for nullcontrollability and approximate null-controllability at a free time $T>0$ are obtained for the given system. The controls solving these problems are found explicitly.

Ключевые слова и фразы: wave equation, controllability problem, Neumann control, Sobolev space, Sturm–Liouville equation, transformation operator.

Полный текст: PDF файл (384 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 93B05, 35B37, 35L05, 34B24
Поступила в редакцию: 08.06.2012
Исправленный вариант: 31.08.2012
Язык публикации: английский

Образец цитирования: K. S. Khalina, “On the Neumann boundary controllability for the non-homogeneous string on a half-axis”, Журн. матем. физ., анал., геом., 8:4 (2012), 307–335

Цитирование в формате AMSBIB
\RBibitem{Kha12}
\by K.~S.~Khalina
\paper On the Neumann boundary controllability for the non-homogeneous string on a half-axis
\jour Журн. матем. физ., анал., геом.
\yr 2012
\vol 8
\issue 4
\pages 307--335
\mathnet{http://mi.mathnet.ru/jmag540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3053240}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000313525200001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag540
  • http://mi.mathnet.ru/rus/jmag/v8/i4/p307

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Fardigola L.V., “Transformation Operators in Controllability Problems For the Wave Equations With Variable Coefficients on a Half-Axis Controlled By the Dirichlet Boundary Condition”, Math. Control Relat. Fields, 5:1 (2015), 31–53  crossref  mathscinet  zmath  isi  elib
    2. L. V. Fardigola, “Modified Sobolev Spaces in Controllability Problems for the Wave Equation on a Half-Plane”, Журн. матем. физ., анал., геом., 11:1 (2015), 18–44  mathnet  crossref  mathscinet
    3. L. V. Fardigola, “Transformation operators and modified Sobolev spaces in controllability problems on a half-axis”, Журн. матем. физ., анал., геом., 12:1 (2016), 17–47  mathnet  crossref  mathscinet
  • Просмотров:
    Эта страница:87
    Полный текст:35
    Литература:14

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019